Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/46131
標題: (Academia Sinica,24(2):225-240)Two new methods for the study of insect population ecology
作者: H. Chi
H. Liu
關鍵字: new methods
study
insect population
ecology
出版社: Taipei:Academia Sinica
URI: http://hdl.handle.net/11455/46131
ISSN: 0006-8063
Appears in Collections:昆蟲學系

Files in This Item:
File Description SizeFormat 
download-1.html304 BHTMLView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.